# SDR FDEA2020013028233

- Difficulty date: January 28, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,779 hours, 26,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  922     52-10  0673     28JAN20  CDG  OPEN  U  LOGPAGES:3026593  L SIDE DOOR FAILS TO DISARM APPROPRIATELY. LEVER  DOES NOT FULLY DISENGAGE OR " LOCK OUT " IN ORDER  TO DISARM DOOR.          CLEANED AND ADJUSTED ALL L/H DOOR LOCKING SYST PER                                MM 52_11_01_6_0 AND 52_11_01_4_0.                                                  LUBRICATED GIRD BAR LOCKING MECANISM AND PER                                     SEVERAL CHECK PER SAME  MM.                                                              OPS CHECK OK.                                                                     A/C OK TO CONTINUE.
